Gnana Bhaskar Tenali
Titre
Citée par
Citée par
Année
Fixed point theorems in partially ordered metric spaces and applications
TG Bhaskar, V Lakshmikantham
Nonlinear Analysis: Theory, Methods & Applications 65 (7), 1379-1393, 2006
14892006
Theory of set differential equations in metric spaces
V Lakshmikantham, TG Bhaskar, JV Devi
Cambridge Scientific Publishers 2 (006), 2006
3252006
Revisiting fuzzy differential equations
TG Bhaskar, V Lakshmikantham, V Devi
Nonlinear Analysis: Theory, Methods & Applications 58 (3-4), 351-358, 2004
1042004
Set differential equations and flow invariance
TG Bhaskar, V Lakshmikantham
Applicable Analysis 82 (4), 357-368, 2003
662003
Monotone iterative technique for functional differential equations with retardation and anticipation
TG Bhaskar, V Lakshmikantham, JV Devi
Nonlinear Analysis: Theory, Methods & Applications 66 (10), 2237-2242, 2007
532007
Set valued functions in Fréchet spaces: Continuity, Hukuhara differentiability and applications to set differential equations
GN Galanis, TG Bhaskar, V Lakshmikantham, PK Palamides
Nonlinear Analysis: Theory, Methods & Applications 61 (4), 559-575, 2005
532005
Fractional differential equations with a Krasnoselskii–Krein type condition
TG Bhaskar, V Lakshmikantham, S Leela
Nonlinear Analysis: Hybrid Systems 3 (4), 734-737, 2009
382009
Stability criteria for set differential equations
TG Bhaskar, JV Devi
Mathematical and computer modelling 41 (11-12), 1371-1378, 2005
322005
Lyapunov stability for set differential equations
TG Bhaskar, V Lakshmikantham
Dynamic Systems and Applications 13 (1), 1-10, 2004
312004
Nonlinear variation of parameters formula for set differential equations in a metric space
TG Bhaskar, V Lakshmikantham, JV Devi
Nonlinear Analysis: Theory, Methods & Applications 63 (5-7), 735-744, 2005
292005
An existence theorem for set differential inclusions in a semilinear metric space
FS De Blasi, V Lakshmikantham, TG Bhaskar
Control and Cybernetics 36, 571-582, 2007
262007
Selfadjoint boundary value problems associated with a pair of mixed linear ordinary differential equations
M Venkatesulu, TG Bhaskar
Journal of Mathematical Analysis and Applications 144 (2), 322-341, 1989
211989
Set differential equations in Fréchet spaces
GN Galanis, TG Bhaskar, V Lakshmikantham
Journal of Applied Analysis 14 (1), 103-113, 2008
202008
Stability results for set difference equations
TG Bhaskar, M Shaw
Dynamic Systems and Applications 13 (3/4), 479-485, 2004
192004
Monotone iterative techniques for nonlinear problems involving the difference of two monotone functions
TG Bhaskar, FA McRae
Applied Mathematics and Computation 133 (1), 187-192, 2002
182002
Comparison theorem for a nonlinear boundary value problem on time scales
TG Bhaskar
Journal of computational and applied mathematics 141 (1-2), 117-122, 2002
182002
Solutions of initial value problems associated with a pair of mixed linear ordinary differential equations
M Venkatesulu, TG Bhaskar
Journal of mathematical analysis and applications 148 (1), 63-78, 1990
181990
Nonuniform stability and boundedness criteria for set differential equations
TG Bhaskar, JV Devi
Applicable Analysis 84 (2), 131-143, 2005
162005
Functional differential systems with retardation and anticipation
TG Bhaskar, V Lakshmikantham
Nonlinear Analysis: Real World Applications 8 (3), 865-871, 2007
142007
Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators
TG Bhaskar, M Venkatesulu
International Journal of Mathematics and Mathematical Sciences 18, 1995
141995
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20